MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for root cause analysis and the investigation findings concluded after visual inspection, functional testing, and event history log (ehl) review, the customer problem was duplicated.The pump was found to have a failing upstream occlusion (uso) sensor.After investigation the results indicated a reportable malfunction due to the failing uso sensor.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The manufacturer representative replaced the uso sensor, updated software, reset the unit to standard configuration, and performed downstream occlusion (dso)/uso sensor calibration.The pump passed all functional tests and performed as intended after repair.
 
Event or Problem Description
The customer returned the product for the button port not functioning, and during physical inspection it was found that the upstream occlusion (uso) sensor was failing.After investigation the results indicated a reportable malfunction due to the failing uso sensor.There was no patient involvement.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22804131
Report Number3012307300-2025-09682
Device Sequence Number8951262
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)150130
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown